# SDR C2XA05CL044

- Difficulty date: June 6, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 16,243 hours, 12,212 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152402
- Part serial: 9801010
- Condition: Seized
- Location: Nr 1
- Part time: 16,254 hours, 12,223 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG ODOR OF MELTING RUBBER PREVALENT WITHIN A/C CABIN DURING PACK USAGE.  MX INSP AND RELEASED A/C IAW MEL 21-51-00/1. SUPPLEMENT TO FOLLOW.  MX REPLACED NR 1 ACM. OPS CHECKS GOOD.
